Asked for Female | 23
Is homeopathy effective for treating chronic urticaria quickly?
Hives are referred to as urticaria, a disease that makes the skin itchy and swollen. However, they can be caused by allergies, infections, stress, or a particular food. On the other hand, some people may benefit from homeopathy, while others may not. The important point is to remember that variations of individual responses can occur. Speak with a doctor about your worries to discuss other options.
Answered By

General Physician
Answered on 14th Oct '24
Asked for Female | 22
What supplements enhance skin whitening and body complexion?
If you are seeking supplements to make your skin brighter, you might find vitamin C and collagen a good option. Vitamin C may balance the skin tone and accelerate collagen growth which results in the skin being more luminous. Collagen is key to keeping your skin strong and smooth. However, don't forget that supplements are most efficient when accompanied by a healthy lifestyle characterized by drinking lots of water and eating plenty of fruits and veggies.
Answered By

Cosmetologist
Answered on 14th Oct '24
Asked for Male | 41
How to treat multiple facial warts effectively?
Warts on your face and neck may be the result of a virus known as HPV. It's a widely spread disease and can be easily transmitted. To help you get rid of them, try over-the-counter treatments such as salicylic acid. The warts may slowly peel away with this. Remember to be gentle while shaving to prevent skin irritation. If they are still bothering you, see a dermatologist for further recommendations.
Answered By

Cosmetologist
Answered on 14th Oct '24
Asked for Female | 25
Took 50 vitamin C, zinc pills, am I safe?
Taking 50 pills of vitamin C and zinc all at once can be dangerous! It may induce tummy pain, nausea, vomiting, and diarrhea. Too much zinc in your body can also be bad for you. Don't waste any time. Seek medical assistance without hesitation. Water drinking may be useful in getting rid of leftover vitamins and minerals. Your body needs time for healing.
Answered By

General Physician
Answered on 13th Oct '24
Asked for Male | 15
Have I had testicular torsion?
Testicular torsion is rather dangerous, thus the fact that you are getting in touch is positive. If you've experienced discomfort in your testicles for a year, it might be due to testicular torsion - that's when the spermatic cord is twisted. Symptoms include abrupt, excruciating anguish, swelling, and nausea. This needs an emergency medical intervention to avert the destruction of the testicle. Surgery is typically required to untwist the cord and preserve the testicle.
Answered By

Urologist
Answered on 12th Oct '24
Asked for Male | 32
Is My Semen Analysis Report Okay?
Answered By

Ayurveda
Answered on 12th Oct '24
Asked for Female | 29
Did faint line indicate pregnancy after ovulation?
You're experiencing mild headaches and some strange feelings in your eyes. These could be dehydration symptoms, especially if you're drinking a lot of water while playing football. Dehydration can lead to headaches and eye strain. Make sure you're staying well-hydrated before, during, and after your game. If the symptoms continue, it's best to consult a gynecologist for further evaluation.
Answered By

Gynecologist/Obstetrician
Answered on 12th Oct '24
Asked for Male | 33
Do I Need Tailbone Pain Treatment?
Tailbone pain, or coccydynia, is a real discomfort for many. It typically manifests as tenderness or aching at the bottom of the spine. It can be caused by long sitting, falling, or childbirth. To alleviate this, you can try using a cushion while you sit, practicing not sitting for a long time, and doing simple exercises. Generally, the pain should heal on its own. If it still happens to persist, it is best to consult an orthopedic doctor for more help.
Answered By

Joint Replacement Surgeon
Answered on 12th Oct '24
Asked for Male | 53
Can hepatitis B vaccine induce psoriasis be cured?
Psoriasis is a disease that creates red and scaly patches on the skin. Stelara can help, but maybe you should discontinue it because of the vaccine-induced psoriasis. The likelihood of you achieving total recovery is not necessarily 100%, however, with appropriate treatment, improvement is highly likely. It is essential to have a conversation with a dermatologist for individualized guidance on this matter.
Answered By

Cosmetologist
Answered on 11th Oct '24
Asked for Male | 23
Why do I have hormonal issues?
The symptoms you mentioned like you are weak, tingly in your hands and feet, and you are losing hair, which could be due to a problem with the thyroid gland. Thyroid disorders can lead to these symptoms. Seeing a doctor for a blood test to determine your thyroid levels is critical. Treatment can help to control these symptoms and also enhance your general health.
Answered By

General Physician
Answered on 11th Oct '24
Asked for Female | 24
Solution for Pimple Problem
Pimples are irritating bumps. They develop when pores clogged with oil and dead cells. Redness, swelling, and discomfort occur. But solutions exist to aid complexion woes. Cleanse skin with mild soap regularly. Limit facial contact. Eat nutritious foods. Try salicylic acid or benzoyl peroxide products for blemish reduction. Be patient - improvement takes time. Consult a dermatologist if uncertain.
Answered By

Trichologist
Answered on 11th Oct '24
Asked for Female | 22
Answered By

Laparoscopic Surgeon
Answered on 11th Oct '24
Asked for Male | 42
Effective Treatment for Eye Dryness and Tearing
Your condition could be caused by allergies or medications.. Consult an ophthalmologist to determine the root cause. Apply warm compresses and avoid certain environments. Artificial tears or gels can also alleviate dryness . But don't go for self treatment, contact a specialized earliest
Answered By

Ophthalmologist/ Eye Surgeon
Answered on 11th Oct '24
Asked for Male | 20
Why is My Left Under Eye Red and Painful?
Our diagnosis for you may be an eye infection or eyelid inflammation based on your symptoms. Experts suggest that you should visit your ophthalmologist as soon as possible to get an accurate diagnosis and a treatment plan.
Answered By

Ophthalmologist/ Eye Surgeon
Answered on 11th Oct '24
Asked for पुरुष | 35
What medicine for ulcerative colitis after TB treatment?
You likely have an inflamed colon, known as Ulcerative Colitis, which is a condition where the lining of the bowel becomes inflamed. Symptoms can include pain in the left side of the abdomen and frequent bowel movements. Given your history of taking medication for TB, it's important to discuss the best treatment options with your doctor. A gastroenterologist may suggest anti-inflammatory medications and lifestyle changes to help manage the condition.
Answered By

Surgical Gastroenterologist
Answered on 11th Oct '24